# SDR UHLA201509130722

- Difficulty date: September 13, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 30,158 hours, 28,539 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE MAIN ENTRY DOOR WAS UNABLE TO BE OPERATED WITH THE HYDRAULIC SYSTEM.  MAINTENANCE FOUND AND CLEANED DEBRIS FROM THE MAIN ENTRY DOOR SWITCHES AND ALL OPS CHECKS WERE GOOD.
